# SDR DL73K990702

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE AFT ENTRY DOOR CUTOUT SURROUND SKIN WAS FOUND WITH A TYPICAL CRACK IN THE SKIN AND BONDED DOUBLER. THE BEAR STRAP WAS NOT CRACKED.  THE CRACKED AREA OF SKIN WAS CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER ER/A 367062-14, REV A.
